Preserving Dependent Choice

Volume 67 / 2019

Asaf Karagila Bulletin Polish Acad. Sci. Math. 67 (2019), 19-29 MSC: Primary 03E25; Secondary 03E35. DOI: 10.4064/ba8169-12-2018 Published online: 1 February 2019


We prove some general theorems for preserving Dependent Choice when taking symmetric extensions, some of which are unwritten folklore results. We apply these to various constructions to obtain various simple consistency proofs.


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image